On some new sequence spaces of invariant means defined by Orlicz functions


Savas E., Rhoades B.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.5, no.2, pp.271-281, 2002 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.7153/mia-05-30
  • Journal Name: MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.271-281
  • Van Yüzüncü Yıl University Affiliated: No

Abstract

The purpose of this paper is to introduce and study some sequence spaces which are defined by combining the concepts of a Orlicz function, invariant mean and lacunary convergence. We also examine some topological properties of these spaces and establish some elementary connections between lacunary [w](sigma)-convergence and lacunary [w](sigma)-convergence with respect to an Orlicz functions which satisfy a Delta(2)-condition.